# SDR UPS97824261

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FITTING CRACKED AT LONG 36 FS 350.  REMOVED CRACKED FITTING, CUT NEW FITTING, FABRICATED SPLICES, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0 FIG 2D, 51-1-8, 51-1-20D.
